# SDR AMCR2013091604

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N716DV
- Make and model: Cessna 525C
- Aircraft serial: 525C0049
- Aircraft time: 671 hours, 599 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 25AMP
- Part serial: NONE
- Condition: Broken
- Location: Zone 100
- Part time: 671 hours, 599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REINSTALLATION OF THE PS855A EMERGENCY BATTERY, WENT TO RESET THE 25A CIRCUIT BREAKER AND THE BREAKER BUTTON PUSHED INTO THE CASE.  DISCOVERED THAT THE NECK ON THE BREAKER WAS BROKEN, WHICH CAUSES THE BODY OF THE BREAKER TO PUSH IN FURTHER RATHER THAN RESET.
